# SDR ASOA2013120609596

- Difficulty date: December 2, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 12,087 hours, 7,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING AFT EXIT EMERGENCY LIGHT INOPERATIVE.    R & R LIGHT ASSY IAW AMM 33-51-15.  REPAIRED WIRE IAW ESPM 20-17-10.  OPS CHECKED GOOD.
